MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RELIANCE 4-FRONT?; Implantable Lead

BOSTON SCIENTIFIC CORPORATION RELIANCE 4-FRONT?; Implantable Lead
Model Number 0672
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Chest Pain (1776); Perforation (2001)
Date of Event 08/28/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient with this right ventricular (rv) lead was checked due to chest pain.During the evaluation, patient jolted in pain every time the rv lead did any pacing.An ultrasound and computed tomography (ct) scan were performed and confirmed rv lead have perforated through the myocardium.There was no tamponade and pericardial effusion was noted.Also, the lead exhibited high threshold.Subsequently, the rv lead was surgically repositioned and to date, the lead remains in service.No additional adverse patient effects were reported.

Brand Name
RELIANCE 4-FRONT?
Common Device Name
Implantable Lead
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
road 698, lot no. 12
dorado PR 00646 -260
PR   00646-2602
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50879337
Report Number2124215-2026-50843
Device Sequence Number13431926
Product Code NVY
UDI-Device Identifier00802526592829
UDI-Public(01)00802526592829(17)271121
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P910073
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number0672
Device Catalogue Number0672
Device Lot Number306028
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2026
Initial Report FDA Received Date09/24/2026
Date Device Manufactured11/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;
Patient Age81 YR
Patient SexFemale